# SDR HEEA0015274

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Worn
- Location: Tail Rotor
- Part time: 8,820 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY POLY STRIP ON BOTH PADDLES IS WORN THROUGH TO THE GLASS ON TAIL ROTOR BLADE.
